# SDR RAIA201305060002

- Difficulty date: May 6, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 20,646 hours, 19,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION THE CAPT FLASHLIGHT BASE WAS FOUND TO BE DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE CAPT FLASHLIGHT ASSY.  FLASHLIGHT OPS CHECKED GOOD.
